MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number IS2-JP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during attempt to implant the first stent of two (2) stents from a trabecular microbypass stent system, the trocar "came out from the insertion tube".Per report, the surgeon initially thought that the stent was successfully implanted with the first deployment, however when the injector was removed from the trabecular meshwork (tm), both the trocar and insertion tube remained in the (tm).Per report, the surgeon was able to intraoperatively remove the trocar and the two (2) stents in the trocar tip, with no adverse patient impact and minimal bleeding.The report noted that the procedure was completed using a back-up device, with two stents successfully implanted.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: the device has been returned to glaukos for evaluation, and the investigation is underway.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A complaint history review was completed.The electronic complaint system was searched for the specified lot#.There were no similar issues reported for this lot #.A review of the device labeling including the risk analysis was completed.The reported issue (trocar fragmentation) is identified to be an anticipated hazard.The residual risk for each potential harm was found to be within the insignificant risk region.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Mfr# reference: (b)(4).
 
Additional Manufacturer Narrative
Additional information: a1, a2, a3, b5, b6, g2, g3.A6: race noted as japanese.A review of the surgical video was completed, and the reported issue of a trocar dislodged from the insertion tube was observed.However, any conclusions based solely on the surgical video could not be made.Mfr# reference: (b)(4).
 
Event or Problem Description
Through follow-up, the following additional information was received.Per report, there was no adverse patient impact or intervention required (os) with the patient's current status reported as "no problems after surgery".
 
Additional Manufacturer Narrative
Additional information: g2, g3, h3.The device was returned nested in the thermoform packaging tray, and the trocar was returned in a separate bag with two (2) stents located on the trocar.The device evaluation was completed and the trocar was found removed from the device.There were no nonconformances found with the remainder of the frontal components.The customer¿s reported issue was confirmed and the retention finger was observed to be deformed.Based on the device evaluation findings, the root cause of the deformed retention finger was not conclusively identified.Mfr# reference: (b)(4).

Brand Name
ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key23385281
Report Number2032546-2025-00108
Device Sequence Number9057040
Product Code OGO
UDI-Device Identifier00853704002487
UDI-Public01008537040024871032596017270430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIS2-JP
Device Lot Number325960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/28/2025
12/29/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/19/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient RaceAsian